iv been on levothyroxine for over a year my doc. up my meds from 75mg to 100mg and I been taking the 100mg for about 2 weeks now and I was just wanting to no if by taking a higher mg if that can delay your period?
i have been on levothroxine 75 mg for 6 years now and my dose was not increased even though i forgot to take it all the time . I didn't have a period anymore but i think i started thyroid treatment after they stopped.My hair was falling out for a year. I was shocked that my thyroid still improved and my goiter stopped getting bigger. Is there a justification for his increasing the dose? A period delay is something you don't want to let go unreported should further tests be necessary to rule out another cause. The doctor will want to see if theres any improvement by follow up bloodwork so be sure to do that . If you have any other questions you will find this a good place to go. I'm just a newbie. sorry i couldn't be more help.. just know there's some real good people here.. I'm afraid not one of em tho
.. Blessings to you bay20112013
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2014 • 1 answer
Posted 18 Feb 2015 • 1 answer
Posted 2 Aug 2015 • 0 answers
Posted 12 Oct 2015 • 1 answer
Posted 24 Mar 2016 • 1 answer